A1 Journal article (refereed)
Differential structure associated to axiomatic Sobolev spaces (2020)


Giglia, N., & Pasqualetto, E. (2020). Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae, 38 (4), 480-495. doi:10.1016/j.exmath.2019.01.002


JYU authors or editors


Publication details

All authors or editors: Giglia, Nicola; Pasqualetto, Enrico

Journal or series: Expositiones Mathematicae

ISSN: 0723-0869

eISSN: 1878-0792

Publication year: 2020

Volume: 38

Issue number: 4

Pages range: 480-495

Publisher: Elsevier GmbH, Urban und Fischer

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1016/j.exmath.2019.01.002

Open Access: Open access publication published in a hybrid channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/72745

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1807.05417


Abstract

The aim of this note is to explain in which sense an axiomatic Sobolev space over a general metric measure space (à la Gol’dshtein–Troyanov) induces – under suitable locality assumptions – a first-order differential structure.


Keywords: metric spaces; differential calculus

Free keywords: axiomatic Sobolev space; locality of differentials; cotangent module


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: 1


Last updated on 2020-29-11 at 22:06